Ask an expert
Question

13 Dec 2005

To $iren about Molipaxin
I'm on Molipaxin too, and yes - in the beginning it made me completely wacked out too. This however was temporary. Keep on using it and you get used to it. And do take it as early in the afternoon/evening as what you can. Then when you wake up in the morning - Have eye drops next to your bed and as soon as you wake up, drop in the eye drops. I have to use contact lens eye drops, but the green eye gene used to work the best for me.

Also keep a bottle of water/colddrink next to your bed. Energade is usually the best. Drink the whole bottle in the first 30 minutes while you're awake. Then drink lots of liquids during the day too. And remember to keep your eye drops with you and when they feel gritty - drop some in. Ginseng, Bioplus etc. just makes me jittery and anxious. And Molipaxin is supposed to make me less anxious. So drinking that to stay awake is a bad idea. Lots of liquids is good for you anyway.

Good luck
Liza
Answer 451 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Sounds like a sensible approach
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17868 votes
Vote